# SDR SCNA20240508234

- Difficulty date: September 23, 2023
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 70,390 hours, 26,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1016 Lbl 20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NRC00180: CORROSION ON WEB AT AFT WET AREA BS1016+10 LBL20 WL208.  WORK TO BE ACCOMPLISHED ON CUSTOMER CARD ID 00210.
